MathSciNet Relay Station
MathSciNet bibliographic data
MR549157 46E40 (46B20)
Smith, Mark A.; Turett, Barry Rotundity in Lebesgue-Bochner function spaces. Trans. Amer. Math. Soc. 257 (1980), no. 1, 105–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement